# SDR DALA2023041102818

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FLOOR STRUCTURE -Y450 BTW FR74 TO FR75 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 607036-14. MANUFACTURED SEAT TRACK-Y450 AND INSTALLED NEW SEAT TRACK BTW FR 74 TO FR 75 AS PER ER/A 607036-14. RII INSPECTION COMPLETE. (2711780)
